# SDR 2004UALA00041

- Difficulty date: January 18, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 41,489 hours, 15,211 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 600-620 HAS 3 DENTS OUT OF LIMITS BETWEEN STR 16L-17L.  MAJOR REPAIR ACCOMPLISHED.  REPLACED EXISTING REPAIRED SKIN SPLICE.
